# SDR AU960566

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 76
- System (JASC): 3210 · Main Landing Gear
- Part: A Frame
- Part number: 10581002367
- Condition: Cracked
- Location: Main Gear Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR ASSEMBLY 'A' FRAME CRACKED IN WELDED AREA AND THE CORROSION TREATMENT HOLE - FOUND DURING INSPECTION IAW AD/B76/18 AND SB 2361
